# SDR HEEA060484

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 407012101107
- Condition: Failed
- Location: Tail Rotor
- Part time: 1,117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB FROZEN TO T/R GEARBOX SHAFT; USED 5 TONS OF HYDRAULIC PRESSURE TO FREE.
